Algebraic K-theory of topological K-theory

Christian Ausoni Department of Pure Mathematics, University of Sheffield John Rognes Department of Mathematics, University of Oslo

TBD mathscidoc:1701.331910

Acta Mathematica, 188, (1), 1-39, 2000.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:39 uploaded by actaadmin ] [ 228 downloads ] [ 0 comments ] [ Cited by 37 ]
@inproceedings{christian2000algebraic,
  title={Algebraic K-theory of topological K-theory},
  author={Christian Ausoni, and John Rognes},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203339620481619},
  booktitle={Acta Mathematica},
  volume={188},
  number={1},
  pages={1-39},
  year={2000},
}
Christian Ausoni, and John Rognes. Algebraic K-theory of topological K-theory. 2000. Vol. 188. In Acta Mathematica. pp.1-39. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203339620481619.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved